# SDR DALA2018113076948

- Difficulty date: November 24, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 79,688 hours, 35,863 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LP# 5147974) MUSTY ODOR DESCENDING THROUGH 1600 AND REMAINED AFTER ENGINE SHUTDOWN. ODOR WAS STRONGER ON APU POWER. COMING BACK TO JFK EVERYTHING WAS NORMAL BUT ODOR WAS PRESENT. MAINTENANCE INSPECTED APU PER NO GO ODI PREVENTION PROGRAM. NO CONTAMINATION FOUND. REPLACED RECIRC FILTERS PRECAUTIONARY. AFTER OPERATING APU, MINOR MUSTY SMELL NOTED. ISOLATED CAUSE TO APU BLEED. REMOVED AND REPLACED APU ON LP 0841315.
